MathSciNet Relay Station
MathSciNet bibliographic data
MR372638 46L15 (47B10)
Holub, J. R. A chacterization of the norm ideals of compact operators on Hilbert space. J. Math. Anal. Appl. 50 (1975), 596–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement